# SDR CA050516010

- Difficulty date: May 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours, 7 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 10001212S
- Condition: Mismanufactured
- Location: Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A FUEL LEAK WAS DISCOVERED AT THE FWD ENGINE FIREWALL FITTINGDURING A LEAK/PRESSURE CHECK. UPON INVESTIGATION IT WAS DISCOVERED THAT THE FIREWALL FITTING HAD A FACTORY MANUFACTUINGDEFECT (SCORE MARK) THAT EXTENDED FROM THE HEX NUT PORTION OF THE FITTING THROUGH THE FWD CONE SEALING SURFACE. THE FITTING WAS REPLACED AND THE SYSTEM WAS LEAK AND PRESSURE CHECKED SERVICEABLE.
